# SDR C2XA04CL049

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14528237001
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT OVERWING EMERGENCY EXIT DOOR SWITCH ACTUATOR WAS STICKING.  THE DOOR DID NOT INDICATE OPEN INDICATION ON THE ECIAS WHEN THE DOOR WAS OPENED.  MAINTENANCE CLEANED AND LUBED THE RIGHT EMERGENCY EXIT SWITCH ACTUATOR.  OPERATIONAL CHECKS WERE GOOD I/A/W 52-75-00.
